# SDR AALA202409237905

- Difficulty date: September 22, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- Aircraft time: 90,330 hours, 11,721 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Circuit Card
- Condition: Faulted
- Location: Acips
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: EAI AND WAI CAME ON DURING CLIMBOUT. WE WERE VMC NO MOISTURE. BOTH SYSTEMS STAYED ON WHILE RETURNING TO JFK. OAT WAS +20C. MAINTENANCE REPLACED ACIPS CARD CENTER RIGHT P84A7 REF AMM 30-21-01.
